# SDR USAASB03038

- Difficulty date: March 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PHL - FLT 1897 - EN ROUTE FROM DFW-PHL, AT FL370, THE CABIN ALTITUDE EXCEEDED 10,000 FEET.  CABIN WAS CLIMBING AT 100 FEET PER MINUTE.  CAPTAIN DECLARED AN EMERGENCY AND DESCENDED TO FL240, WHERE CABIN PRESSURE WAS MAINTAINED IN STANDBY MODE.  FLIGHT CONTINUED ONTO PHL AND LANDED WITHOUT FURTHER INCIDENT.  OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTFLOW VALVE (P/N 32-2684-007) AND THE AFT OUTFLOW VALVE PER MM 21-43-11 AND 21-31-11.  OPERAITONAL CHECK NORMAL.  (M)
